# SDR UPS08851951

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY SLIDE WILL NOT ATTACH TO FLOOR.  DEFERRED IAW MEL 52-7-4, M372513 INSTALLED.  RECONNECTED INFLATION LANYARD TO QUICK - DISCONNECTION FITTING IAW MM 25-60-01-2.  THIS CLEARS M372513.  REMOVED PLACARD.
